# SDR DHL9974156C

- Difficulty date: February 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Ws 349
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, RT WING UPPER L/E INTERIOR WEB AT STA 0 O/B SUPPORT ANGLE CRACKED L/E STA 349.  REMOVED AND FABRICATED SUPPORT ANGLE PER SRM 51-40-3 1, 65 BY 15, 65 N/R 2826.
